By Topic

Design of efficient regular arrays for matrix multiplication by two-step regularization

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jong-Chuang Tsay ; Inst. of Comput. Sci. & Inf. Eng., Nat. Chiao Tung Univ., Hsinchu, Taiwan ; Pen-Yuang Chang

A two-step regularization method in which first permutation sequences and then broadcast planes are selected is proposed to design various regular iterative algorithms for matrix multiplication. The regular iterative algorithms are then spacetime mapped to regular arrays, such as mesh, cylindrical, two-layered mesh, and orbital arrays. The proposed method can be used to design regular arrays with execution time of less than N (problem size)

Published in:

IEEE Transactions on Parallel and Distributed Systems  (Volume:6 ,  Issue: 2 )